# SDR TC8A98081

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Out Of Adjust
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 GENERATOR WILL NOT CARRY A NORMAL LOAD, NO VOLTS AND FREQS.  ADJUSTED FREQS ON GENERATOR, ENGINE RUN CARRIED OUT, OPS CHECKS NORMAL IAW 24-20-1.
